Advertisement

Mathematische Zeitschrift

, Volume 226, Issue 4, pp 599–606 | Cite as

On analytic solvability and hypoellipticity for \(\overline{\partial }\) and \(\overline{\partial }_b\)

  • Michael Christ
  • Song-Ying Li

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Michael Christ
    • 1
  • Song-Ying Li
    • 2
  1. 1. Department of Mathematics, University of California, Berkeley, CA 94720, USA (e-mail: mchrist@math.berkeley.edu) US
  2. 2. Department of Mathematics, University of California, Irvine, CA 92697, USA (e-mail: sli@math.uci.edu) US

Personalised recommendations